Hong Shihuang, Hu Shigeng. Existence and Uniqueness of Solutions for Initial Value Problems of Second Order Ordinary Differential Equations in Banach Space[J]. Applied Mathematics and Mechanics, 1999, 20(3): 277-285.
Citation: Hong Shihuang, Hu Shigeng. Existence and Uniqueness of Solutions for Initial Value Problems of Second Order Ordinary Differential Equations in Banach Space[J]. Applied Mathematics and Mechanics, 1999, 20(3): 277-285.

Existence and Uniqueness of Solutions for Initial Value Problems of Second Order Ordinary Differential Equations in Banach Space

  • Received Date: 1997-10-11
  • Rev Recd Date: 1998-10-05
  • Publish Date: 1999-03-15
  • In this paper, the initial value problems of second order ordinary differential equations in Banach spaces are discussed. By using the monotone iterative technique, some existence and uniqueness theorems for solutions are obtained.
  • loading
  • [1]
    Ladde G S,Lakshmikantham V,Vatsala A S.Monotone Iterative Technique for Nonlinear Differential Equations[M].Boston:Pitman Publishing,1985
    [2]
    Khavania M,Lakshmikantham V.The method of mixed monotony and first order differential systems[J].Nonlinear Anal.1986,10(9):873~877
    [3]
    Lakshmikantham V.Periodic boundary value problems of first and second order differential equations[J].J Appl Math Simulation,1989,2(3):131~138
    [4]
    Heikkil S,Kumpulainen M,Lakshmikantham V.On solvability of mixed monotone operator equations with applications to mixed quasimonotone differential systems lnvolving discontinuous[J].J Appl Math Stochastic Analysis,1992,5(1):1~17
    [5]
    Heikkil S,Leela S.On the solvability of the second order initial value problems in Banach spaces[J].Dynamic Systems and Appl,1992,1(2):141~170
    [6]
    Heikkil S,Lakshmikantham V.On the second order mixed quasimonotone periodic boundary value systems in ordered Banach spaces[J].Nonl Anal,1993,20(9):1135~1144
    [7]
    Lakshmikantham V,Leela S,Farzana A Mcrae.Improved generalized quasiliearization method[J].Nonl Anal,1995,24(5):1627~1637
    [8]
    Hristova S G,Bainov D D.Monotone-iterative techniques of V Lakshmikantham for a boundary value problem for systems of impulsive differential-difference equations[J].J Math Anal Appl,1996,197(1):1~13
    [9]
    胡适耕,非线性分析[M].武汉:华中理工大学出版社,1996
    [10]
    Deimling K.Nonlinear Functional Analysis[M],Berling:Springer-Verlag,1985
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2106) PDF downloads(873) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return